# SDR UALA2012113006868

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,710 hours, 10,748 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL CUTOUT AFT RT CORNER FUSELAGE SKIN CRACKED AT STA 400 STR 44R.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, INSTALLED MULTIPLE LAYER REPAIR PER COA 851432 & ECRA 5331-01658.
